# SDR UPS97824654

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND 2 CRACKS ON LT WING AT XRS90 BETWEEN CENTER SPAR AND STRINGER 9.  REMOVED DAMAGED AREAS, FABRICATED REPAIR DOUBLER AND FILLERS, DRILLED, TREATED, PRIMED AND INSTALLED DOUBLER AND FILLERS IAW DC8 SRM 57-2-1 FIG 10, 51-1-8, 51-1-20D.
